It's been 5 months since I same off the pill and I haven't even had a period yet. Has anyone else been on Mycrogynon pill? How long did it take for your body to 'reset' itself and ultimately to get pregnant?
I am not familar with that particular pill. I stopped taking the pill after a year and half and started using a Diaphragm and Natural Family planning. I was fertile the very next cycle...then again I didn't even experience lactational ameneria from breastfeeding.
Also I know that from second hand expeirence with women who took the depo shot. It took different friends anywhere to 6 months to several years to become fertile again.
You may want to get a book called "taking control of your fertility". It may give you some insight on how to get your cycle to start again.
I've been off the pill since September 2007 and got my period the following month. I've consistently had periods since then but my cycle is very long (approximately 36 days) and last month, I didn't have a period for 55 days!! (I've been on the pill for the previous 10 years). I wasn't pregnant though b/c I took two pregnancy tests when I noticed my cycle going past my 36 day mark. We're trying to get pregnant using NFP, but due to the apparent irregularity I'm having in cycles, it's difficult to tell if I'm fertile and ovulating.
I would take a pregnancy test, just in case...
I was on the pill for at least 8 years straight, and got pregnant right away. If my husband hadn't been using condoms for a month, I would NEVER have had a normal cycle. I'm not trying to be ignorant, but I always play devils advocate and want to make sure all sides are covered. If you have already ruled that out, I would imagine your doctor could do some sort of bloodwork to see if you have normal hormone levels or whatever...
Everyone is different.. you could always give your doctor a ring if you suspect something isn't right.
You should talk to your doctor. My doctor has always told me that if I haven't started a period by two months to call her and she would give me something that would get it going.
I was, until recently, on microgynon, have been for almost 10 years. My period came back straight away, also they are much heavier than they were while I was taking the pill.
Take a pregnancy test, then regardless of the results get yourself a Drs appointment. It's probably nothing but you should get checked out anyway.
Hmm, I've been on microgynon for 4/5 years now. I stopped taking it a few months ago (not out of choice, I don't want to get pregnant - I left the pills at home when I went to uni). My bf is in a different uni anyway so it wasn't too much of a problem til the first time I saw him the condom split, took the morning after pill and eventually got a period but I think it was much later than a 'normal cycle' though I have no idea what MY normal cycle is having had the artificial cycle due to the pill for so long. When I got it I was relieved but didn't make a note and now it's been a while again and I don't know exactly how long but it seems (I hope) that for me it came back straight away but really irregularly.
I took the morning after Pill after an "accident". I had a 52 day cycle. Many I was soooo nervous during that time. I had been charting my cycle for about 5 cycles when we had the "accident". Still I didn't want to be one of those women who failed at FAM. Now that I know my cycle better the chances of me getting pregnant at the point in my cycle were really really really low. (he would have to some super X chromosome sperm.)
The 52 cycle came when I was used to having 27-26 day cycles. I took Plan B on cycle Day 9 (two days after menses was over) Plan B is supposed to delay ovulation. I wish I had been temping and using Ovulation tests during that time just to see how long my ovulation was delayed.
Thanks for all your replies. I've taken several pregnancy tests over the past 5 months (wishful thinking!). I've now been to the doctor and he says it's quite normal and that I it hasn't come back by month 10 that he can give me something to start my cycle - however this could result in multiple births!!
Anyway thank you all again!
I know it was ages ago when you wrote this post, but have been searching it myself on the internet and thought i should contribute.
I had been on microgynon (bloody stupid) pill.
It caused mood swings, upset stomach etcetc.
I came off it on the 27th July and have had 2 light periods since lasting no more than 4 or 5 days.
Since the 1st week in september i have had nothing
I have taken 2 pregnancy tests both negative. I just haven't got a clue whats wrong. I am still only young and would hate to think that this is going to affect my chances of having children in the future.
No period, no children right??
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.